MathSciNet Relay Station
MathSciNet bibliographic data
MR2152252 60K25 (60F15)
Luczak, Malwina J.; Norris, James Strong approximation for the supermarket model. Ann. Appl. Probab. 15 (2005), no. 3, 2038–2061.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement